Translator Disclaimer
2009 Exponential analysis of solutions of functional differential equations with unbounded terms
Youssef N. Raffoul
Banach J. Math. Anal. 3(2): 28-41 (2009). DOI: 10.15352/bjma/1261086706

Abstract

Non-negative definite Lyapunov functionals are employed to obtain sufficient conditions that guarantee boundedness of solutions of system of functional differential equations with unbounded terms. The theory is illustrated with several examples regarding Volterra integro-differential equations.

Citation

Download Citation

Youssef N. Raffoul. "Exponential analysis of solutions of functional differential equations with unbounded terms." Banach J. Math. Anal. 3 (2) 28 - 41, 2009. https://doi.org/10.15352/bjma/1261086706

Information

Published: 2009
First available in Project Euclid: 17 December 2009

zbMATH: 1198.34176
MathSciNet: MR2503010
Digital Object Identifier: 10.15352/bjma/1261086706

Subjects:
Primary: 34C11
Secondary: 34K15, 34K20

Rights: Copyright © 2009 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.3 • No. 2 • 2009
Back to Top